# SDR ASAA2020102233402

- Difficulty date: October 22, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 25,964 hours, 8,264 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 15310
- Condition: Inoperative
- Location: Left
- Part time: 5,870 hours, 1,838 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING LEFT PACK LIGHT ILLUMINATED.  AT GATE, LOUD NOISE OBSERVED FROM LEFT PACK.  GROUNDED-YES.  REPLACED THE LT PACK ACM, LEAK AND OPERATIONS CHECK GOOD, REF B737-900 AMM 21-51-04/401.  REPAIR CONFIRMATION SUCCESSFUL, REF B737-900 FIM 21-53 TASK 820 AND 821.
